Korean J. Math.  Vol 22, No 3 (2014)  pp.501-516
DOI: https://doi.org/10.11568/kjm.2014.22.3.501

On almost $\omega_1$-$p^{\omega+n}$-projective Abelian $p$-groups

Peter Danchev


We define the class of almost $\omega_1$-$p^{\omega+n}$-projective abelian $p$-primary groups and investigate their basic properties. The established results extend classical achievements due to Hill (Comment. Math. Univ. Carol., 1995), Hill-Ullery (Czech. Math. J., 1996) and Keef (J. Alg. Numb. Th. Acad., 2010).

Subject classification



Full Text:



B. A. Balof and P. W. Keef, Invariants on primary abelian groups and a problem of Nunke, Note Mat. 29 (2) (2009), 83–114. (Google Scholar)

P. V. Danchev, On extensions of primary almost totally projective groups, Math. Bohemica 133 (2) (2008), 149–155. (Google Scholar)

P. V. Danchev, On weakly ω1-pω+n-projective abelian p-groups, J. Indian Math. Soc. 80 (1-2) (2013), 33–46. (Google Scholar)

P. V. Danchev and P. W. Keef, Generalized Wallace theorems, Math. Scand. 104 (1) (2009), 33–50. (Google Scholar)

P. V. Danchev and P. W. Keef, Nice elongations of primary abelian groups, Publ. Mat. 54 (2) (2010), 317–339. (Google Scholar)

L. Fuchs, Infinite Abelian Groups, volumes I and II, Acad. Press, New York and London, 1970 and 1973. (Google Scholar)

P. Griffith, Infinite Abelian Group Theory, The University of Chicago Press, Chicago-London, 1970. (Google Scholar)

P. D. Hill, Almost coproducts of finite cyclic groups, Comment. Math. Univ. Carolin. 36 (4) (1995), 795–804. (Google Scholar)

P. D. Hill and W. D. Ullery, Isotype separable subgroups of totally projective groups, Abelian Groups and Modules, Proc. Padova Conf., Padova 1994, Kluwer Acad. Publ. 343 (1995), 291–300. (Google Scholar)

P. D. Hill and W. D. Ullery, Almost totally projective groups, Czechoslovak Math. J. 46 (2) (1996), 249–258. (Google Scholar)

P. W. Keef, On ω1-pω+n-projective primary abelian groups, J. Algebra Numb. Th. Acad. 1 (1) (2010), 41–75. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr